Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 106, NWS Atlanta, GA

May 12, 2007Harris County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 12, 2007, 3:15 PM EDT for Harris County, Georgia. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2007, 3:15 PM EDT (19:15 UTC)
Expired
May 12, 2007, 3:45 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Harris County, GA

The radar

The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 3:25 PM EDTHAIL 0.883 Sse Pine Mountain, GANICKEL SIZE HAIL REPORTED BY PARK OFFICIALS AT F D ROOSEVELT STATE PART.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2007-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2007-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
495 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1179 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 121915
SVRFFC
GAC145-121945-
/O.NEW.KFFC.SV.W.0106.070512T1915Z-070512T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
315 PM EDT SAT MAY 12 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HARRIS COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 345 PM EDT

* AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL.  THIS
  STORM WAS LOCATED NEAR PINE MOUNTAIN VALLEY...MOVING SOUTHEAST AT 5
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WAVERLY HALL.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3294 8482 3282 8498 3262 8478 3277 8459

$$
1 follow-up statement
000 
WWUS52 KFFC 121952
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 PM EDT SAT MAY 12 2007

GAC145-122001-
/O.EXP.KFFC.SV.W.0106.000000T0000Z-070512T1945Z/
HARRIS GA-
351 PM EDT SAT MAY 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR HARRIS COUNTY EXPIRED AT 345 
PM EDT...

AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THUNDERSTORMS IN HARRIS COUNTY HAVE WEAKENED CONSIDERABLY AND 
ARE NO LONGER SEVERE.  NICKEL-SIZED HAIL WAS REPORTED WITH THESE 
THUNDERSTORMS EARLIER JUST SOUTH OF PINE MOUNTAIN. HOWEVER...ONLY A 
CLUSTER OF RAIN SHOWERS AND THUNDERSTORMS REMAINED NEAR PINE 
MOUNTAIN.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT 
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3294 8482 3282 8498 3262 8478 3277 8459

$$


19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 5:25 AM EDT, 9 hours 50 minutes earlier.

Area forecast discussion, May 12, 5:25 AM EDT, 9 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 AM EDT SAT MAY 12 2007

.SHORT TERM /TODAY THROUGH MONDAY/...
LATEST UPPER CHARTS SHOW AN UPPER LOW SPINNING OVER THE NORTH CENTRAL
GULF REGION AND FORECAST TO MEANDER EASTWARD TODAY. THIS COUPLED WITH
A WEAK SURFACE TROUGH ACROSS THE AREA AND EXPECTED MODERATE
INSTABILITIES (1500-2000 CAPES/-2 LIS) WILL COMBINE TO PRODUCE
SCATTERED SHOWERS AND THUNDERSTORMS AGAIN THIS AFTERNOON. COULD SEE
AN ISOLATED PULSE SEVERE STORM OR TWO WITH 3/4 INCH HAIL OR STRONG
DAMAGING WINDS...BUT NOTHING WIDESPREAD IS EXPECTED. THE AFTERNOON
AND EVENING STORMS WILL PROPAGATE SLOWLY ALONG OUTFLOWS WITH A
PREVAILING NORTH TO SOUTH MOVEMENT. DUE TO THIS SLOW MOVEMENT...HAVE
TWEAKED QPF NUMBERS UP SLIGHTLY. HOWEVER...WIDESPREAD AMOUNTS WILL
AVERAGE UNDER ONE HALF INCH. HIGH PRESSURE BUILDS IN FROM THE NORTH
AND PUSHES THE WEAK BOUNDARY SOUTH OF THE FORECAST AREA LATER
TONIGHT...SO EXPECT DECREASING RAIN CHANCES BY SUNDAY WITH ONLY A
SLIGHT CHANCE SOUTH. REMOVED ALL RAIN CHANCES FOR MONDAY AS HIGH
PRESSURE BUILDS ALOFT. OTHERWISE...WENT SLIGHTLY WARMER THAN
GUIDANCE FOR HIGHS TODAY...THEN STAYED CLOSE TO MAV NUMBERS THE
REMAINING PERIODS.

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
HIGH PRESSURE FROM SURFACE UPWARDS DOMINATES THE AREA MONDAY AND
TUESDAY...THEN BREAKS DOWN BY WEDNESDAY AS A WEAK SURFACE FRONT
PUSHES INTO THE TN VALLEY. LATEST GFS SHOWS THE FRONTAL BOUNDARY
PUSHING INTO NORTH GEORGIA BY EARLY WEDNESDAY AFTERNOON...THEN
VERY SLOWLY SAGGING SOUTHWARD THROUGH THURSDAY. THE GFS HINTS AT
THE BOUNDARY MEANDERING ACROSS THE SOUTHERN PORTIONS OF THE
FORECAST AREA FOR A COUPLE DAYS AS A SERIES OF DISTURBANCES
TRAVERSE THE STATE. LATEST MEX POPS HOLD ONTO A SLIGHT CHANCE TO
CHANCE POP ACROSS THE AREA WEDNESDAY THROUGH FRIDAY. SEE NO REASON
TO REMOVE THESE POPS WITH MUCH UNCERTAINTY AT THIS TIME.

&&

.FIRE WEATHER...
NO CONCERNS AT THIS TIME.

&&

.AVIATION...
VFR CONDITIONS AT MOST TAF SITES THIS MORNING...ALTHOUGH RAIN COOLED
AREAS HAVE VSBYS OF 2-4SM BR.  ANY FOG SHOULD BURN OFF QUICKLY AFTER
AND WILL INCREASE VISIBILITIES TO VFR AFTER 13Z.  SCATTERED
THUNDERSTORMS EXPECTED AGAIN THIS AFTERNOON AS WEAK SURFACE TROUGH
MEANDERS ACROSS FORECAST AREA.  DUE TO UNCERTAINTY OF LOCATION OF
CONVECTION WILL CONTINUE VCTS THIS AFTERNOON THROUGH 02Z MOST
SITES.  WINDS WILL BE WEST AT 5 TO 10 KTS THROUGH 21Z BEFORE IT
SHIFTS NORTH AND THEN NORTHEAST AFTER 06Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          88  61  85  56  79 /  40  30   5   5   5
ATLANTA         87  63  85  61  77 /  40  30   5   5   5
BLAIRSVILLE     80  56  81  51  75 /  40  20   0   5   5
CARTERSVILLE    87  58  85  58  79 /  40  20   0   5   5
COLUMBUS        91  68  88  68  82 /  40  30  20  10   5
GAINESVILLE     86  60  83  58  77 /  40  20   0   5   5
MACON           90  64  89  62  83 /  40  30  20   5   5
ROME            89  61  86  59  81 /  40  20   0   5   5
PEACHTREE CITY  88  59  86  57  78 /  40  30  10  10   5
VIDALIA         91  68  85  64  80 /  30  30  20   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

39
Hazardous weather outlook, May 12, 11:30 AM EDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EDT SAT MAY 12 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1130 AM EDT SAT MAY 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING.

.SYNOPSIS...
A WEAK SURFACE TROUGH WILL REMAIN A FOCUS FOR SCATTERED THUNDERSTORMS
ACROSS NORTH AND CENTRAL GEORGIA TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM AFTERNOON AND EVENING THUNDERSTORMS WILL
BE FREQUENT CLOUD TO GROUND LIGHTNING...DAMAGING DOWNBURST WINDS
AND LARGE HAIL. THE SLOW MOVING STORMS MAY ALSO PRODUCE HEAVY
DOWNPOURS THAT COULD RESULT IN BRIEF LOCALIZED FLOODING.

.DISCUSSION...
AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A WEAK SURFACE TROUGH
ACROSS CENTRAL GEORGIA TO PRODUCE SCATTERED THUNDERSTORMS THIS AFTERNOON
AND EVENING. CAPE VALUES ARE EXPECTED TO RISE INTO THE 1500 TO 2000
RANGE WHILE LIFTED INDICES FALL TO -2 TO -4. THIS WILL BE SUFFICIENT
FOR ISOLATED PULSE SEVERE THUNDERSTORMS...MAINLY NORTH OF A COLUMBUS
TO MACON TO WARRENTON LINE...AND BETWEEN THE HOURS OF 2 PM AND 10
PM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY...THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT..
DUE TO THE ISOLATED NATURE OF EXPECTED SEVERE STORMS...SPOTTER
ACTIVATION IS NOT ANTICIPATED. HOWEVER...SPOTTERS ARE ENCOURAGED TO
MONITOR THE LATEST INFORMATION...AND SUBMIT REPORTS OF SEVERE
WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, May 12, 2:31 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 PM EDT SAT MAY 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             3 E PORTER SPRINGS      34.63N 83.90W
05/12/2007  E1.00 INCH       LUMPKIN            GA   PUBLIC

            PUBLIC REPORTED NICKLE TO QUARTER SIZE HAIL.

&&

MGRIESIN
Special weather statement, May 12, 2:34 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EDT SAT MAY 12 2007

GAZ067-121915-
234 PM EDT SAT MAY 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT
CLOUD-TO-GROUND LIGHTNING IN SOUTHERN MERIWETHER COUNTY UNTIL 315 PM
EDT...

AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM BETWEEN CHALYBEATE SPRINGS AND RALEIGH IN
SOUTHEAST MERIWETHER COUNTY...MOVING SOUTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE RALEIGH...WOODBURY...WARM
SPRINGS...CHALYBEATE SPRINGS AND MANCHESTER. BRIEF HEAVY DOWNPOURS
MAY CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Special weather statement, May 12, 2:48 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
248 PM EDT SAT MAY 12 2007

GAZ059-121930-
248 PM EDT SAT MAY 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZED HAIL AND FREQUENT
LIGHTNING IN JASPER COUNTY UNTIL 330 PM EDT...

AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE CLUSTER OF STRONG THUNDERSTORMS BETWEEN MONTICELLO AND
ADGATEVILLE...MOVING SOUTHEAST AT 5 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS JASPER COUNTY...INCLUDING THE CITIES OF
MONTICELLO AND ADGATEVILLE. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.

19
Special weather statement, May 12, 2:59 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EDT SAT MAY 12 2007

GAZ058-071-121945-
259 PM EDT SAT MAY 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT
CLOUD-TO-GROUND LIGHTNING IN NORTHERN MONROE AND SOUTHERN BUTTS
COUNTIES UNTIL 345 PM EDT...

AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BLOUNT OR BETWEEN JACKSON AND
FORSYTH...MOVING SOUTH AT 5 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS THUNDERSTORM.  RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

19
Local storm report, May 12, 3:12 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 PM EDT SAT MAY 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             2 WSW NIMBLEWILL        34.55N 84.17W
05/12/2007  E0.75 INCH       LUMPKIN            GA   COUNTY OFFICIAL

            PENNY SIZE HAIL REPORTED ALONG HIGHWAY 52.

&&

MGRIESIN
Special weather statement, May 12, 3:13 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT SAT MAY 12 2007

GAZ067>069-078-079-089-122015-
313 PM EDT SAT MAY 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...WIND GUSTS OF 35
TO 40 MPH...AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN
MUSCOGEE...HARRIS...TALBOT...UPSON...PIKE AND MERIWETHER COUNTIES
UNTIL 415 PM EDT...

AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MEANSVILLE TO HAMILTON...MOVING SOUTHEAST
AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO MPH AS THEY MOVE ACROSS
MUSCOGEE...HARRIS...TALBOT...UPSON...PIKE AND MERIWETHER COUNTIES
THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE ROSE HILL...RALEIGH...PINE MOUNTAIN VALLEY...LIFSEY...F.D
ROOSEVELT STATE PARK...WARM SPRINGS...MOLENA...MEANSVILLE...
HAMILTON...ATWATER...SHILOH...MANCHESTER...MULBERRY GROVE...
CHALYBEATE SPRINGS AND PICKARD. BRIEF HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 2:00 PM EDTSevere Thunderstorm WarningFFCLumpkin30 min
May 12, 2:29 PM EDTSevere Thunderstorm WarningFFCWhite46 min
May 12, 2:42 PM EDTSevere Thunderstorm WarningFFCGilmer23 min
May 12, 2:52 PM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin38 min
May 12, 4:32 PM EDTSevere Thunderstorm WarningFFCSpalding28 min
May 12, 4:50 PM EDTSevere Thunderstorm WarningFFCOconee25 min
May 12, 4:58 PM EDTSevere Thunderstorm WarningFFCTaylor23 min
May 12, 5:02 PM EDTSevere Thunderstorm WarningFFCDeKalb43 min
May 12, 5:03 PM EDTSevere Thunderstorm WarningFFCMacon32 min
May 12, 5:44 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.